# SDR DXTA2014021305653

- Difficulty date: February 12, 2014
- Submitted: February 18, 2014
- Operation: Air carrier
- Aircraft: N319QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500164
- Aircraft time: 296 hours, 209 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CLIMBING OUT OF 34,500 THE RED CAS MESSAGE, PAX DOOR OPEN, ILLUMINATED.  WE RAN THE QRH CHECKLIST & DIVERTED TO KPBI.  UPON DESCENDING TO 5000 WHEN THE CABIN PRESS DIFFERENTIAL WENT TO 0 THE LIGHT DISAPPEARED.  TROUBLE SHOT & FOUND PAX MAIN DOOR MICRO SWITCH TO BE OUT OF ADJUSTMENT.  ADJUSTED LOWER AFT MICRO SWITCH FOR MAIN DOOR IAW AMM 52-71-20, NO DEFECTS NOTED.
